# SDR ASAA9740029

- Difficulty date: June 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N763AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25100
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SNA - FLT 445 - PRIOR TO DEPARTURE, CREW REPORTED THE TWO FORWARD AND THE SECOND FROM AFT EMERGENCY EXIT FLOOR TRACK LIGHTS WERE INOPERATIVE.  RECONNECTED THE FORWARD LIGHTS, RELAMPED AND REPLACED LENS ON THE AFT LIGHT.  ALL LIGHTS OPERATED NORMALLY.  (M)
